MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. CONFORMABLE GORE TAGTHORACIC ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. CONFORMABLE GORE TAGTHORACIC ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number TGU404010
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/09/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the conformable gore tag thoracic endoprosthesis instructions for use, potential adverse events that may occur and/or require intervention include, but are not limited to, endoleak.Users are made aware of the risks associated with type ii endoleaks and are instructed to consider the risks and benefits discussed in the ifu for each patient before using the devices.Specifically, the ifu warns that adverse events that may occur and / or require intervention include, but are not limited to endoleak.
 
Event or Problem Description
On (b)(6) 2019, this patient underwent endovascular treatment of a thoracic aortic aneurysm using conformable gore tag thoracic endoprostheses.A tgu343410 was deployed proximal, and a tgu404010 was then placed distally.The overlap of the devices was greater than 3 cm.On (b)(6) 2019, 5-month follow-up cta scan showed a type ii endoleak with filling of the intercostals arteries.The aneurysm increased in size from 66 mm at baseline to 68 mm.The physician opted to repeat a cta in a year.On (b)(6) 2020, the more recent cta showed continued growth to 76 mm.There also appeared to be a type iii endoleak on the inner curve of the two devices.There appeared to be some ¿bird beaking¿ of the tgu404010 device.This was confirmed with an angiogram on (b)(6) 2020, and the entire stented segment was relined using a single tgmr404015 device.Final angiograms showed complete resolution of the endoleak.

Brand Name
CONFORMABLE GORE TAGTHORACIC ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
MDR Report Key10369156
Report Number2017233-2020-01083
Device Sequence Number19047404
Product Code MIH
UDI-Device Identifier00733132617739
UDI-Public00733132617739
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/10/2020
Device Model NumberTGU404010
Device Catalogue NumberTGU404010
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/09/2020
Initial Report FDA Received Date08/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR